RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 95, Issue 5, Pages 734–749 (Mi mz10118)  

This article is cited in 1 scientific paper (total in 1 paper)

Estimates of the Approximation Characteristics of the Classes $B^{\Omega}_{p,\theta}$ of Periodic Functions of Several Variables with Given Majorant of Mixed Moduli of Continuity

A. F. Konograj

Institute of Mathematics, Ukrainian National Academy of Sciences

Abstract: We obtain order-sharp estimates of the orthogonal projection widths of the classes $B^{\Omega}_{p,\theta}$ of periodic functions of several variables whose majorant of the mixed moduli of continuity contains both exponential and logarithmic multipliers.

Keywords: class $B^{\Omega}_{p,\theta}$ of periodic functions, orthogonal projection width, mixed modulus of continuity, Hölder's inequality, Minkowskii's inequality.

DOI: https://doi.org/10.4213/mzm10118

Full text: PDF file (556 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 95:5, 656–669

Bibliographic databases:

UDC: 517.51
Received: 13.07.2012
Revised: 20.10.2013

Citation: A. F. Konograj, “Estimates of the Approximation Characteristics of the Classes $B^{\Omega}_{p,\theta}$ of Periodic Functions of Several Variables with Given Majorant of Mixed Moduli of Continuity”, Mat. Zametki, 95:5 (2014), 734–749; Math. Notes, 95:5 (2014), 656–669

Citation in format AMSBIB
\Bibitem{Kon14}
\by A.~F.~Konograj
\paper Estimates of the Approximation Characteristics of the Classes~$B^{\Omega}_{p,\theta}$ of Periodic Functions of Several Variables with Given Majorant of Mixed Moduli of Continuity
\jour Mat. Zametki
\yr 2014
\vol 95
\issue 5
\pages 734--749
\mathnet{http://mi.mathnet.ru/mz10118}
\crossref{https://doi.org/10.4213/mzm10118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3306208}
\elib{https://elibrary.ru/item.asp?id=21826497}
\transl
\jour Math. Notes
\yr 2014
\vol 95
\issue 5
\pages 656--669
\crossref{https://doi.org/10.1134/S0001434614050095}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000338338200009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84903377477}


Linking options:
  • http://mi.mathnet.ru/eng/mz10118
  • https://doi.org/10.4213/mzm10118
  • http://mi.mathnet.ru/eng/mz/v95/i5/p734

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. A. Balgimbayeva, T. I. Smirnov, “Estimates of the Fourier widths of the classes of periodic functions with given majorant of the mixed modulus of smoothness”, Siberian Math. J., 59:2 (2018), 217–230  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:475
    Full text:83
    References:70
    First page:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021